MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-SCREEN (3); REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-SCREEN (3); REAGENT RED BLOOD CELLS
Catalog Number 0066814
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 03/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The immucor laboratory performed as dhr and bdms review on 03/14/2019 and found the product to have the necessary satisfied criteria, and there were no flags, comments or exclusions.The internal immucor record number is (b)(4).
 
Event or Problem Description
On (b)(6)2019, a european (b)(6) customer reported an unexpectedly negative antibody screen with capture-r ready-screen (3), which led to a transfusion reaction.

Brand Name
CAPTURE-R READY-SCREEN (3)
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key8471060
Report Number1034569-2019-00068
Device Sequence Number13834208
Product Code KSZ
UDI-Device Identifier10888234001461
UDI-Public10888234001461
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
102707/5045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/06/2019
Device Catalogue Number0066814
Device Lot NumberE321
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2019
Initial Report FDA Received Date04/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;